# SDR FDEA202212162927

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,883 hours, 21,827 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Shorted
- Location: Apu Fire Detect
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DESCENDING THROUGH 15,000 FEET ON ARRIVAL INTO  MEMPHIS LEVEL THREE APU FIRE MESSAGE. FOLLOWED QRH,  PULLED APU AGENT DISCHARGE HANDLE, DISPENSING BOTH  FIRE BOTTLES IN ACCORDANCE WITH CHECKLIST. APU FIRE  MESSAGE STAYED ON. DECLARED AN EMERGENCY WITH  ATC AND SPOKE WITH CFR ON RWY 27 AFTER LANDING.  NEVER HAD ANY INDICATION OF SMOKE OR FUMES AND CFR  HAD NO INDICATION THAT THERE WAS A FIRE IN THE  TAILCONE AREA.  EMERGENCY DECLARED,   FOUND APU FIRE WARNING LIGHTS L2-130 ON APU GROUND CONTROL PANEL SHORTED TO GROUND AND REPLACED L2-130 IAW  26-21-10-4 AND SWPM AND WDM 26-12-01 PAGE 4 SHEET 1.  OPS CHECKED GOOD.
